Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is it safe to take expired liquid Pepto Bismol?

I have a really bad stomach ache, and I can t throw up or use the bathroom though I feel I must;the only medicine for these sicknesses is Pepto Bismol, but that expired in May. It s June 10 right now. Is it still safe to take expired liquid Pepto Bismol(target brand Up&Up)
Mon, 30 Mar 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

using expired products is not recommended unless it's a medical emergency - a matter of life or death, for example, an expired drug in case of an allergic shock when nothing else is available and the patient is dire condition). Nausea is not a medical emergency. Therefore taking expired Pepto-Bismol is strongly discouraged.

I hope I've answered your questions. Please let me know if you need further assistance.

Kind Regards,
Dr. Panagiotis Zografakis,
Internal Medicine Specialist
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Pepto bismol


Is it safe to take expired liquid Pepto Bismol?

Hello, using expired products is not recommended unless it s a medical emergency - a matter of life or death, for example, an expired drug in case of an allergic shock when nothing else is available and the patient is dire condition). Nausea is not a medical emergency. Therefore taking expired Pepto-Bismol is strongly discouraged. I hope I ve answered your questions. Please let me know if you need further assistance. Kind Regards, Dr. Panagiotis Zografakis, Internal Medicine Specialist